|Hep A/B Vaccine reaction?
Jan 30, 2005
I have been HIV+ for about 8 years, diagnosed Oct 04. Most recent labs were CD4 of 266 and V/L of 7870 and I am not taking any meds yet. My Doctor recommended Hep A and B vaccines and first shots were administered on Januaty 20th.
The first sign of a rash appeared on my wrist and it looks like poison oak and now it has appeared pimple like on my arm, lower back and behind on of my knees.
The only change in my diet and supplement regiment has been the addition of Shark liver oil extract which I started taking on January 15th. I have stopped taking it once I noticed the rash.
My question is...do you think the rash is a reaction to the Hepatitus vaccines and should I be taking something for it?
Thank you for your time and the Great work that you do.
| Response from Dr. McGovern
I don't think the rash you describe is related to the vaccines. I would discuss any supplements you take with your physician so that he or she is aware of all your medications, some of which interfere with the taking of HIV medications and others which can affect the liver.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Herpes After Oral Sex Hooker What Are The Chances Of HIV
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- White Bumps On Penis After Touching Urine Worried I Have HIV
- White Tongue After Licking Vagina Worried I Have HIV
- Is Brown Discharge A Symptom Of Vaginal Thrush?
- Once You Have A Std Do You Ever Get Rid Of The Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.